MAUDE Adverse Event Report: PNEUPAC¿ PATIENT CIRCUIT KITS; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE

PNEUPAC¿ PATIENT CIRCUIT KITS; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE
Catalog Number 100/905/340
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information was received indicating that a patient with a smiths medical pneupac¿ patient circuit was unable to be ventilated.The air circuit was then changed out; solving the problem.The following day the expiratory valve was noted to be "strange," causing leakage of gas.There were no reported adverse patient effects.
 
Additional Manufacturer Narrative
Device evaluation: visual inspection: single limb circuit arrived with the patient valve in pieces but in good condition.The hose has no damage, splits or holes.The gauge connecter showed no signs of damage.The customer reported condition was not confirmed.No fault found.

Brand Name
PNEUPAC¿ PATIENT CIRCUIT KITS
Common Device Name
ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE
MDR Report Key8000510
Report Number3012307300-2018-01856
Device Sequence Number10813728
Product Code BYE
UDI-Device Identifier15019315076107
UDI-Public15019315076107
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/28/2021
Device Catalogue Number100/905/340
Device Lot Number180328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date06/27/2019
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1